# SDR C77A2020022980001

- Difficulty date: December 9, 2019
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N621CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 32,152 hours, 19,888 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065703003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK IN SAT, INSPECTION DISCOVERED CORROSION DAMAGE ON THE AFT PASSENGER DOOR THRESHOLD BEAM, P/N 170-65703-003. REFERENCE ETD2016-170-005435 FIGURES 1, 2, AND 3 FOR DAMAGE LOCATION AND DIMENSIONS. VT REQUESTED AND RECEIVED A PERMANENT REPAIR IN THE FORM OF ETD2016-170-005435 WHICH ALLOWS THE CORROSION TO BE BLENDED OUT AND THEN NDT INSPECTED FOR VERIFICATION OF DAMAGE REMOVED. IF NO DAMAGE IS FOUND, THEN THE REPAIR IS CONSIDERED PERMANENT. EA E175-53-711.1 IS BEING ISSUED TO ACCOMPLISH THE FOLLOW UP INSPECTIONS: [TASK 53-23-014-0002 (INTERNAL DET THRESHOLD OF 20,000FC OR 26,600FH, INTERVAL OF 5,250FC OR 6,982FH) IS SUFFICIENT AND IS MET USING THE INSPECTION REQUIREMENTS: MPG/MRBR REVISION #11.W.O.# 2778834
